# SDR IPXA2570886

- Difficulty date: January 2, 2012
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N472UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28843
- Aircraft time: 10,949 hours, 7,324 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N536129
- Condition: Punctured
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, AFT BULKHEAD FLOOR PANEL RT SIDE-UPPER SIDE PUNCTURED (252XUF).  FABRICATED NEW AFT BULKHEAD FLOOR PANEL (252XUF) IAW EO B757-5320-9692-H.
